# SDR CALA0001082

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- Aircraft time: 42,055 hours, 19,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN LOWER DOOR Z-BEAM SPACER CORRODED AT STA 1155 - 1212.  THE LOWER DOOR Z-BEAM SPACER WAS REMOVED AND REPLACED IAW SRM 51-10-2.
